Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2015, Article ID 235806, 7 pages
http://dx.doi.org/10.1155/2015/235806
Research Article

Some Relations between Admissible Monomials for the Polynomial Algebra

1Department of Mathematics, University of Botswana, Private Bag 00704, Gaborone, Botswana
2African Institute for Mathematical Sciences, 6 Melrose Road, Muizenberg, Cape Town, South Africa

Received 14 April 2015; Accepted 5 July 2015

Academic Editor: Ram N. Mohapatra

Copyright © 2015 Mbakiso Fix Mothebe and Lafras Uys. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mbakiso Fix Mothebe and Lafras Uys, “Some Relations between Admissible Monomials for the Polynomial Algebra,” International Journal of Mathematics and Mathematical Sciences, vol. 2015, Article ID 235806, 7 pages, 2015. https://doi.org/10.1155/2015/235806.